MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Diplopia/Double Vision (4802)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported after intraocular lens (iol) implant procedure, the patient was happy with the vision in the first post-op appointment.However, he reported that the prescribed unspecified medicated eye drops really burned his eyes.Two days after the appointment he noticed change in his vision i.E, some double vision or shadow vision.Next week in surgeon appointment he stated that a film might be developing on the lens.The patient could not tell much difference between right or left eye.The patient also reiterated that the drops were really burning his eyes.Surgeon gave him drops that did not have one of the medications in them.These also burned patient eyes.Surgeon stated that the film could be removed later and that should help clear up the problem.1 month post op the patient still have double vision & blurred vision.Surgeon stated we can do a capsulotomy to try to fix the problem.A capsulotomy was performed, and it did not help.Lasik was suggested to correct it and surgeon suggested to wear glasses but unfortunately, they also didn¿t help.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information was requested.
 
Event or Problem Description
Additional information was requested and received stating that there was no patient harm.
 
Additional Manufacturer Narrative
Additional information was provided in b.5., b.6., d.10.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100-percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The reporter was the patient.Information was provided that indicated the bilateral implants were done a day apart.The reporter was very happy with their vision at 1-week post-op.Noticed vision change 2 days later.Based on the information provided this was a clear lens exchange.The surgeon provided information that a yag (yttrium aluminum garnet) was done.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22936911
Report Number1119421-2025-02373
Device Sequence Number10107229
Product Code POE
UDI-Device Identifier00380652405782
UDI-Public(01)00380652405782(17)280717(11)240719(10)15893900
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET0
Device Lot Number15893900
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/24/2025
Date Device Manufactured07/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; DUOVISC VISCOELASTIC SYSTEM; MONARCH II LOADING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; UNSPECIFIED EYE DROPS (1); UNSPECIFIED EYE DROPS (2)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale